# SDR ALGA201607071234

- Difficulty date: July 2, 2016
- Submitted: July 7, 2016
- Operation: Air carrier
- Aircraft: 9Y-TK
- Make and model: Agusta AW139
- Aircraft serial: 41397
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Attach Bracket
- Part number: 3G5351A07532
- Condition: Cracked
- Location: Tailboom
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE LOWER ATTACHMENT BRACKET FOR HORIZONTAL STABILIZER WAS FOUND TO BE CRACKED AT LOWER SECTION, OTBD OF HI-LOCK.
